# SDR UPS05844763

- Difficulty date: June 8, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 SEAT TRACK HEAVILY CORRODED AT STA 420 LBL 25.  REMOVED AND REPLACED SEAT TRACK AT STA 360-560 LBL 25 IAW SRM 51-3-0, 51-3-2, 53B-003-501.
